Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 10, Issue 4, Pages 319-335
http://dx.doi.org/10.1155/S1023621X04000338

Nonlinear Normal Modes of a Rotating Shaft Based on the Invariant Manifold Method

1GeM, Equipe Structures et Simulations, Ecole Centrale de Nantes, Nantes, France
2Department of Mechanical Engineering, University of Michigan, Ann Arbor, Michigan, USA
3Department of Mechanical Engineering University of Michigan, Ann Arbor 48109-2447, Michigan, USA
4Department of Mechanical Engineering, Michigan State University, East Lansing, Michigan, USA

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mathias Legrand, Dongying Jiang, Christophe Pierre, and Steven W. Shaw, “Nonlinear Normal Modes of a Rotating Shaft Based on the Invariant Manifold Method,” International Journal of Rotating Machinery, vol. 10, no. 4, pp. 319-335, 2004. https://doi.org/10.1155/S1023621X04000338.